Please use this identifier to cite or link to this item:
Title: On the elliptic Stark Conjecture in higher weight
Author: Gatti, Francesca
Guitart Morales, Xavier
Keywords: Teoria de nombres
Funcions L
Punts racionals (Geometria)
Funcions zeta
Number theory
Rational points (Geometry
Zeta functions
Issue Date: 2020
Publisher: Universitat Autònoma de Barcelona
Abstract: We study the special values of the triple product $p$-adic $L$-function constructed by Darmon and Rotger at all classical points outside the region of interpolation. We propose conjectural formulas for these values that can be seen as extending the Elliptic Stark Conjecture, and we provide theoretical evidence for them by proving some particular cases.
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 2020, vol. 64, num. 2, p. 577-619
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
708391.pdf584.84 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.